MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U DV; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U DV; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia task-related patient transfer within the operating theatre for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.Upon onsite inspection, baxter field service technician could not replicate the reported failure.Head section was attaching and detaching from the table as expected.It was determined that user placed the head section onto the table incorrectly.Per the ifu, hazard to the patient due to improper attachment is existent.User shall check that the tabletop sections and accessories are securely fastened to the operating table before each use.The spontaneous movement or slipping out of loose elements may occur.Therefore, user should check that all fastening elements are seated properly and tightly.The reported event of trusystem 7000 head section falling off of the table is likely to cause or contribute death or serious injury, and could be contributed to a user error due to end user failing to properly installed the section.Prevention of this type of event is outlined per the ifu as noted above.Although there was no reported injury with this event, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that or table trusystem 7000 u (dv) ead section fell off of the table during a surgical procedure with a patient on the table.The bed was located at the account and no harm or significant impact to the surgical procedure was reported.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U DV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld, thuringen 7318
GM   7318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22330871
Report Number3007143268-2025-00049
Device Sequence Number21191223
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public(01)00887761989719
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown